Armodafinil (nuvigil) 250 mg side effects question

Hello I’ve been taking armodafinil 250 mg every morning after finishing a round of modafinil 200mg -300mg daily. I’ve had chest pain and palpitations normally so they are pretty normal now. Got checked out everything is ok. Just anxiety basically. And now I’m still getting palpitations every so often chest discomfort (I work out a lot) but my heart feels like it speeds up and pumps hard I can feel it in my stomach. Then it slows down to where I could fall asleep. (I am also sleep deprived by a day). I’m pretty sure this is anxiety or something else. Blood pressure is normal 132/78. 26 yo male Read More

1 thought on “Armodafinil (nuvigil) 250 mg side effects question

  • *This comment is automatically added to all posts for visibility*

    **Reminder:** Vendor and source discussion for modafinil/armodafinil/Flmodafinil is not allowed. If your post contains references to modafinil/armodafinil/Flmodafinil vendors or sources, please make sure they get removed.

    *I am a bot, and this action was performed automatically. Please [contact the moderators of this subreddit](/message/compose/?to=/r/afinil) if you have any questions or concerns.*

Leave a Reply